# SDR AALA202401097504

- Difficulty date: December 30, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 63,773 hours, 37,445 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P6270
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 16,900 hours, 8,710 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN FLIGHT DECK AT 3000' ON APPROACH. **SUPPLEMENTAL REPORT FOR AALA202401037504: MAINTENANCE FOUND SOOT AROUND THE APU INLET AND A CLEANED THE INLET. MAINTENANCE ALSO ACCOMPLISHED A DECONTAMINATION OF THE ENVIRONMENTAL CONTROIL SYSTEM. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.  ** (CLOSED)
